Doctor insights on:
Overdosing On Aleve
NSAID toxicity: well it depends how much aleve (naproxen) you have ingesteted, in general if you consume 100mg/kg of the NSAId it will unlikely to cause any sx but dosage more than 400 mg/kg can cause toxicity. it may case renal failure, CNS symptoms, cardivascular toxicity and may lead to its collapse, hypothermia, sllergic reaction, hematological toxicity like aplastic anemia. ...Read more
Can an overdose of Aleve (naproxen) (suicide attempt) cause a heart arrhythmia? If so, is my heart in danger after the fact? Will the arrhythmia go away?
Glad that you care: I'm happy a change of heart has occurred for you with respect to valuing your life! The other change of heart is almost never life-threatening. It ' just a period of too fast or slow beats not due to organ disease and doesn't damage the heart.Yet, it's not pleasant . Your doctor might be able to help symptomatically. During the OD, blood chem may have caused it - but that's then, not now. Live! ...Read more
Dec 2011 i overdosed on 17 Aleve (naproxen) pills. I got pregnant in july 2012 and i got hydronephrosis in my left kidney. Symptoms were gross hematuria on august 2012. Could the pills have caused this?
No: Hydronephrosis is common during pregnancy, more on the right than left. Could also be due to a kidney stone if there is associated pain. If you have continued to take aleve (naproxen) or another pain medication, you could have bleeding from your kidney from that. Sometimes a clot in the ureter tube could cause pain and hydronephrosis as well. ...Read moreSee 1 more doctor answer
How many Aleve (naproxen) can you take before you overdose and what are the symptoms of an overdose?
A question: Like that one begs another...Why do you want to know? I hesitate answering for fear of what might be done with that information. Would rather refer that person asking to their local crisis line or nearest ed where they might discuss the need to know this...I wish them the best. ...Read more
I have taken 10 Aleve (naproxen) in the past 6 hours for pain and I am not showing any symptoms for overdose, will I be okay?
Call 911: Go immediately to the Emergency Room. I think you took too many. ...Read more